# SDR ABXA9700051

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Terminal Ends
- Condition: Out Of Position
- Location: Nlg Light
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNSATISFACTORY GEAR UPLATCH CHECK, CYCLED GEAR, NO GREEN GEAR LIGHTS.  CHECKED P-27 CIRCUIT BREAKER, FOUND IT POPPED.  RESET P-27.  WHEN NOSE GEAR UNSAFE LIGHT PUSHED TO TEST, HEARD P-27 POP AGAIN.  REPOSITIONED TERMINAL END ON LEFT GEAR UNSAFE LIGHT SOCKET, RESET P-27, ALL LIGHTS CHECK GOOD IAW DC-9 MM 32-60-0.
